# SDR UALA2013031101439

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,948 hours, 13,472 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6225342101
- Part serial: 24
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PA AMP AND AUDIO ACCY UNIT.  PUT BACK OLD AUDIO ACCY UNIT.  PA AMP MR23316 - 1 REPLACED WITH MR23316 - 30. REF LOG 8, PANASONIC DID SO WORK EARLIER TODAY, PLEASE HAVE THEM REPLACE THE PARTS OR RELOAD SOFTWARE FOR TROUBLESHOOTING PURPOSES.  REPLACED AUDIO ACC UNIT, OPS CHECK NORMAL.
